# SDR UIEA2024071500676

- Difficulty date: July 17, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N487MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30609
- Aircraft time: 96,792 hours, 17,758 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Web
- Condition: Chafed
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR RUDDER LWR WEB AFT FOUND CHAFING MARK.  WEB CHAFING MARK AREA REPAIRED AS PER RI NO: RI-55-40-17002 REV.B. NO FURTHER DEFECTS NOTED.
